# SDR VNAA2012032300014

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 17,871 hours, 17,892 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BIRD STRIKE ON LEADING EDGE OF RIGHT WING DURING APPROACH.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COMPLIED WITH BIRD STRIKE INSPECTION AND FOUND DENT IN RIGHT NUMBER ONE SLAT WITHIN LIMIT PER SRM (STRUCTURAL REPAIR MANUAL).  NO FURTHER DEFECTS FOUND.  AIRCRAFT RELEASED FOR SERVICE.
